# SDR UIEA2024092300915

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 93,714 hours, 15,398 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Part number: 9750172010
- Part serial: 1748
- Condition: Faulted
- Location: Bleed Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLD 4 OVHT/PRV EICAS MSG. QRH C/W( R/R OVERTEMP SW IAW AMM 36-22-01 & IPC 36-22-01-01. LEAK & OPS CHECK GOOD. )
